# SDR 97FDEA00715

- Difficulty date: October 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N134FE
- Make and model: Boeing 727-25C
- Aircraft serial: 19852
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Beam
- Part number: 65186255
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR NR 5 TRANSVERSE BEAM HAS TWO CRACKS IN OUTBD RADIUS; ONE APPROX .5 LONG THE OTHER APPROX 1.5 LONG.  *S/D*  REMOVED AND INSTALLED NEW AFT CARGO DOOR NR 5 TRANSVERSE BEAM WORK DONE IAW FED-EX SRM 51-30-2 AND 51-30-5.
